Journal of Optimization Theory and Applications

, Volume 126, Issue 3, pp 643–656

Matrix Inequality Approach to a Novel Stability Criterion for Time-Delay Systems with Nonlinear Uncertainties

  • O. Kwon
  • J. H. Park
Article

Abstract

In this paper, a novel stability criterion is presented for time-delay systems which have nonlinear uncertainties. Based on the Lyapunov method, a stability criterion is derived in terms of matrix inequalities which can be solved easily by efficient convex optimization algorithms. Numerical examples are included to show the effectiveness of the proposed method

Keywords

Time-delay systems Lyapunov method nonlinear uncertainties convex optimization 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media, Inc. 2005

Authors and Affiliations

  • O. Kwon
    • 1
  • J. H. Park
    • 2
  1. 1.Research Fellow, Mechatronics Research DepartmentSamsung Heavy Industries CompanyDaejeonRepublic of Korea
  2. 2.Professor, School of Electrical Engineering and Computer ScienceYeungnam UniversityKyongsanRepublic of Korea

Personalised recommendations